Research ArticleOpen accessPhrase in the titleON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTIONMohamed MaswadahJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 10 May 2013 · 6,889 accessesView PDFCite
5 results for “Generalized Order Statistics”
Set a search alertResearch ArticleOpen accessIn the keywordsCharacterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional MomentsAbdullah Yahia Al-HossainJournal of Mathematics and Statistics, Vol. 11, Issue 3 · 23 Nov 2015 · 6,865 accessesView PDFCite
Special issueSpecial Issue on Distribution Theory, Estimation and InferenceJournal of Mathematics and Statistics · 30 Nov 2019
Research ArticleOpen accessIn the abstractOn Odds Generalized Exponential-Power Lomax DistributionSalwa Mahmoud AssarJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 12 Jun 2018 · 7,567 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Alpha-Exhaustive Multiple Testing ProcedureMark Chang, Xuan Deng, John BalserCurrent Research in Biostatistics, Vol. 6, Issue 2 · 30 Jun 2017 · 8,095 accessesView PDFCite